I have been balding since septemeber 2018 and it is quite clear to me I am inevitably going to lose all my hair if I don’t start taking Finasteride. Yes, I was recommended this drug by my dermatologist . She told me that there are possible side effects such as losing libido or erectile disfunction. However, she didn’t mention at all that all those side effects may remain even after discontinuing the medication. Well, and that’s why I am asking here. Is it worth starting to take this drug? I would do so only in order to stay attractive for women. I’ve got a big head so I am not really sure if I am ever really going to have a woman after I get (almost) completely bald. That’s my main concern. On the other hand, I am telling myself what’s the point of taking Finasteride to prevent my hair from dropping whereas I may completely destroy my sex life. To me , the hair loss is causing psychological issues - not feeling comfortably, constantly counting number of hairs falling each day etc. Thanks to this forum I have noticed some horrible stories of people who have used this drug which destroyed their life.
Is here someone who has positive experience taking it or should I really avoid it? Or maybe…has anyone managed to completely get off of its side effects after some while? The fear of not being able to get girls after balding is terrifying.
Thank you very much. I am not sure if this is the right forum to ask, but I am from the Czech Republic and here, Finasteride is officially used to cure prostate only.